Home :: Medical Supplies :: Non-Prescription Pharmaceuticals :: Cold and Allergy :: Sinus Pain & Pressure: 125 packets of 2 (250 tablets)

Sinus Pain & Pressure: 125 packets of 2 (250 tablets)

Sinus Pain & Pressure: 125 packets of 2 (250 tablets)
SKU
MS-71270
Weight
0.50 lbs
20+ cs
Call Us
Our price:
$11.40
Quantity Price
6+ Items $10.83
*Note:
Qty

COLD AND ALLERGY RELIEF

Colds, Flu, Hay Fever and Sinus a problem? Here are suggestions that can provide temporary relief from those annoying symptoms.

SINUS PAIN & PRESSURE

Temporarily relieves Sinus pain, Headache and Nasal and Sinus Congestion.

Contains, Acetaminophen 500 mg, Phenylephrine HCI 5 mg.

: *
: *
: *
 
5 x 8, ( 4 mil ) Ziplock Bags w/ Hang Hole
$26.18
4" x 72 yd, Clear (2.0 mil) Packing Tape
$30.83
3/8" x 180 yd White Poly Bag Tape
$39.95
2" x 110 yd, Clear (1.9 mil) Packing Tape
$41.18
3'' 120 Gauge 700'/roll Extended Core Stretch Wrap Film
$32.90
12" 65 gauge Stretch Film 1500'/ roll Handwrap
$28.96
15" 55 gauge Stretch Film 1500'/ roll Handwrap
$35.01
18" 63 gauge Stretch Film 1500'/ roll Handwrap
$48.12
3'' 32 Gauge 2000'/roll Stretch Wrap + Free Plastic Dispenser
$41.43

Product rating

Customer Reviews

There have been no reviews for this product.

Add your review here

: *
: *
Type the characters you see in the picture:


*
 
We Proudly Work with: